# SDR SWAA2022030904349

- Difficulty date: May 7, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Cell
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 532KB HAS CORROSION AROUND INNER LIP OF PANEL - MARKED / EVALUATED CORROSION AROUND INNER LIP OF LH WING FUEL 532KB. CORROSION DAMAGE OUTSIDE OF SRM REPAIR LIMITS. UNABLE TO ENSURE WIDTH AND WILL REMAIN FLAT TO WITHIN 0.005' IAW B737 SRM 57-20-01-2R-1 FIGURE 203 SHEET 1 CIRCLE NOTE A. ORDERED AND RECEIVED SERVICABLE PANEL FOR LEFT WING FUEL PANEL 532KB IAW B737 SRM 51-10-02-0G-0 STEP 9A AND IPC 28-11-11-02. ATAG#FY1462
